Edge disjoint monochromatic triangles in 2-colored graphs

Erdős, P. and Faudree, RJ and Lehel, Jenő and Gould, RJ (2001) Edge disjoint monochromatic triangles in 2-colored graphs. DISCRETE MATHEMATICS, 231 (1-3). pp. 135-141.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2610

Update Item Update Item